What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Aug 3, 2:28 PM EST, 3 hours 33 minutes earlier.
Area forecast discussion, Aug 3, 2:28 PM EST, 3 hours 33 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
328 PM EDT Mon Aug 3 2020
.SYNOPSIS...
A cold front will stall near the region today before lifting north
again tonight. Meanwhile, Tropical Storm Isaias is expected to
continue northward from Florida and inland across the eastern
Carolinas later today before reaching the Mid-Atlantic on Tuesday.
Isaias will move toward New England by Wednesday. High pressure will
build in to our north later this week into this weekend while a weak
front lingers to our south.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
The upper trough to our west will deepen overnight as a jet
streak to our northwest strengthens. We will be in a
synoptically favorable right entrance region. The surface
boundary that moved south will lift back north tonight. As a
result, the chance and coverage of precipitation will increase
as we move through the night. PW's will be nearing 2+", so any
showers and storms will be capable of producing heavy rainfall.
The Flash Flood Watch starts at 10 PM.
Temperatures will drop back to the lower 70s overnight for many
locales. Our NW zones will see some 60s.
Winds will be from the south, then southeast, less than 10 mph.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/...
Tropical Storm Warnings are in effect for much of the region.
Tropical Storm Isaias will be speeding quickly northward by
early Tuesday in response to a strong jet streak passing through
the region. The cyclone will likely be undergoing an
extratropical transition as it moves from the Carolinas toward
the Mid-Atlantic on Tuesday. Important to note though, this may
not actually weaken the storm and it may even gain strength from
the baroclinic support as indicated by the latest ECMWF model
run. The strong divergence aloft will promote an enhancement of
convection associated with the system and support at least a
maintenance of its strength. As far as the track and timing,
there isn't been a big change in the forecast track with this
update but the trend with guidance has been for a slightly
faster timing. As we are getting closer to the arrival of this
system, confidence is growing in a track that takes the system
NE across the CWA. However even at this time range it is
important to not focus on the exact track but rather the
potential impacts. It appears the greatest impacts will occur
during much of the day Tuesday, particularly late morning and
through the evening hours before the storm lifts northeast out
of the area.
Multiple hazards are with Isaias are including, but not limited
to, fresh water flooding, coastal flooding/storm surge, strong
winds and even isolated tornadoes. The greatest precipitation
amounts are forecast to fall right along and just west of the
urban and I-95 corridor with 3-6" of rain with locally higher
amounts possible. This will lead to a flash flooding threat,
especially for the more urbanized areas and portions of Berks
County that received an excessive amount of rain Sunday
morning. In fact the flooding has the potential to be widespread
and significant. Widespread damaging winds may also be an
issue. Again, the system will be starting to lose its tropical
characteristics but because of the strong baroclinic zone it
will be moving into this could actually strengthen it. Winds
will initially be from the E/SE then shift to NW behind the
system. Sustained winds of 40+ mph will be possible along the
coast with gusts potentially reaching over 60 mph here. Farther
N/W towards the I-95 corridor, widespread gusts of 45 to 55+ mph
are likely. The upshot is that there could be fairly extensive
impacts potentially including widespread power outages. These
impacts may be exacerbated by the rainfall loosening the ground
soil. Coastal flooding and/or storm surge will be directly
dependent on the exact timing and track of the system and this
is further described in the section below. Finally, with a
favored track near the coast or just inland, this will set up
very strong low level shear just ahead of and east of the storm
and this could cause a spin up of a few tornadoes Tuesday
afternoon. The most favored areas for this are near and S/E of
the I-95 corridor.
Tuesday night...As Isaias departs into Tuesday evening, a remnant
surface boundary will remain somewhere across the forecast area.
The area will still be a in a favorable location for synoptic
support for convection with the jet streak still located just to
the northwest. So showers and thunderstorms will remain
possible into the overnight, although the activity should
diminish through time. Cloudy skies will begin to break
overnight as well with lows within a few degrees of 70 and
humid.
&&
.LONG TERM /WEDNESDAY THROUGH MONDAY/...
High pressure begins to build in from the north and west on
Wednesday, but an old frontal boundary will linger across the
area. Several weak mid-level troughs will pass through the
region through the end of the week keeping chances for showers
and thunderstorms in the forecast. Best chances look to be
Thursday night/Friday over Delmarva and southern New Jersey as a
weak coastal low develops along that old boundary. Otherwise,
precip will not be widespread, so conditions should be fairly
dry most of the time.
Temperatures will generally be in the 80s to near 90 along with
surface dewpoints in the 60s to around 70. The dog days of
August are here.
&&
.AVIATION /19Z MONDAY THROUGH SATURDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Tonight...Mainly VFR this evening except in showers/thunderstorms.
Widespread MVFR conditions expected the second half the night,
starting across the southern terminals and moving northward, as
showers and thunderstorms become more numerous.
Winds will be from the south, then southeast, less than 10 kt.
High confidence.
Tuesday and Tuesday night...Tropical Storm Isaias will impact
the terminals during this timeframe. MVFR/IFR CIGs and frequent
VSBY restrictions with heavy rain and isolated TSRA. Southeast
winds 10 to 20 kt with higher gusts will ramp up to Tropical
Storm Force winds. A quick switch to west or southwest winds is
likely by late afternoon or evening as Isaias moves rapidly
northeast of the region, with speeds/gusts quickly lowering and
precipitation diminishing. High confidence on general evolution,
but low confidence on specific impacts at each terminal given
track/timing uncertainty with Isaias. Conditions improve Tuesday
night.
Outlook...
Wednesday through Saturday...Mostly VFR. Scattered SHRA/TSRA
possible each afternoon/evening that would result in brief sub-
VFR conditions at a given terminal. Fog may develop during the
overnight. West winds less than 10 kt on Wednesday, then east to
northeast Thursday through Saturday. LGT/VRB at night. Moderate
confidence.
&&
.MARINE...
Tonight...Sub-SCA conditions expected. Showers and
thunderstorms increasing overnight. Locally higher winds and
waves in proximity to thunderstorms.
Tuesday through Tuesday night...Tropical Storm Warnings in
effect as Tropical Storm Isaias will impact the waters with
35-45 kt winds with 55-65 kt gusts, along with heavy rain and
possible waterspouts. Conditions improve Tuesday night as the
storm departs.
Outlook...
Wednesday through Saturday...A prolonged period of sub-SCA
conditions expected for the waters. Scattered showers and
thunderstorms possible each afternoon/evening.
Rip Currents...
A medium-period southeasterly swell will be in place today,
with surf conditions likely deteriorating gradually. These
conditions favor a moderate risk of dangerous rip currents.
On Tuesday, impacts from Isaias will increase the rip-current risk
level to high. In addition, high surf is expected. A rip current
risk statement and high surf advisory are in effect for this period.
The rip current risk will likely remain elevated on Wednesday.
&&
.HYDROLOGY...
Hydro concerns will begin as early as this evening as shower/storms
develop across the area ahead of Isaias. Any of these will be
capable of producing heavy rain with at least localized flash
flooding possible. The heaviest, steadiest rain with the storm will
arrive later tonight through Tuesday. More widespread flash flooding
will be an increasing threat during this time. Most susecptible
areas will be near and N/W of the I-95 corridor especially since
places such as in Berks County have received so much rainfall
recently. With Isaias, 3 to 6 inches of rain, with locally higher
amounts are expected. Flooding could be widespread and significant.
In addition to flash flooding, river flooding is also becoming a
likely threat. The latest MARFC forecast has about 15 forecast
points above Action Stage and 6 at or above Flood Stage, including,
Norristown, Graterford, Langhorne, Chadds Ford, Stanton, and
Blackwells Mills. With such a large swath of precipitation expected,
most basins across the forecast area will see at least some threat.
That said, the Delaware River is expected to remain within its
banks.
&&
.TIDES/COASTAL FLOODING...
Tropical System Isaias will move quickly north-northeast near our
Coastal Waters Tuesday. The strong winds fields and onshore fetch on
the front side of the system will cause water levels to jump above
normal with Coastal Flood effects expected.
Tidal Chesapeake Bay...After coordinating with nearby offices, A
Coastal Flood Warning will be issued shortly for our section of the
Chesapeake Bay. It's expected that the readings will rise to Minor
levels during the morning cycle and the go into the low end of the
moderate range with the afternoon tide. A certain degree of slosh in
the Bay as the system cruises by may create a chaotic effect during
the afternoon period. Confid in reaching moderate levels is good
attm.
NJ/DE Shore areas...An 1 to 2 ft water surge is expected Tue morning
and early afternoon as the TS nears. The timing of the surge from S
to N between 7 AM and 10 AM is roughly around the time of the
(lower) High Tide which occurs around 9 AM. This should limit the
effects to mostly Minor effects. A Coastal flood advisory will be
issued after 5 PM. The Barnegat Bay will be mentioned with the
possibility of high-end Minor and possibly some spotty Moderate
flooding.
Tidal Delaware Bay...A certain degree of uncertainty also with the
(lower) High tide running up the Bay during the morning as the surge
quickly moves across it. Right now a mostly Minor event expected for
the Bay and river sites. A Coastal flood advisory will be issued
after 5 PM.
&&
.EQUIPMENT...
The NOAA Weather Radio All-Hazards broadcast from Hibernia Park
Pennsylvania (Station WNG-704) remains off the air.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Tropical Storm Warning for PAZ070-071-101>106.
Flash Flood Watch from 10 PM EDT this evening through Tuesday
evening for PAZ054-055-060>062-070-071-101>106.
NJ...Tropical Storm Warning for NJZ001-007>010-012>027.
Flash Flood Watch from 10 PM EDT this evening through Tuesday
evening for NJZ001-007>010-012>027.
High Rip Current Risk from Tuesday morning through Tuesday
evening for NJZ014-024>026.
High Surf Advisory from 8 AM Tuesday to midnight EDT Tuesday
night for NJZ014-024>026.
DE...Tropical Storm Warning for DEZ001>004.
Flash Flood Watch from 10 PM EDT this evening through Tuesday
evening for DEZ001>004.
High Rip Current Risk from Tuesday morning through Tuesday
evening for DEZ004.
High Surf Advisory from 8 AM Tuesday to midnight EDT Tuesday
night for DEZ004.
MD...Tropical Storm Warning for MDZ008-012-015-019-020.
Flash Flood Watch from 10 PM EDT this evening through Tuesday
evening for MDZ008-012-015-019-020.
Coastal Flood Watch from Tuesday morning through late Tuesday
night for MDZ008-012-015-019-020.
MARINE...Tropical Storm Warning for ANZ430-431-450>455.
&&
Synopsis...MPS
Near Term...Kruzdlo
Short Term...MPS/Staarmann
Long Term...MPS
Aviation...Kruzdlo/MPS
Marine...Kruzdlo/MPS
Hydrology...WFO PHI
Tides/Coastal Flooding...WFO PHI
Equipment...WFO PHIHazardous weather outlook, Aug 3, 2:32 PM EST, 3 hours 29 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
332 PM EDT Mon Aug 3 2020
PAZ054-055-060>062-042000-
Carbon-Monroe-Berks-Lehigh-Northampton-
332 PM EDT Mon Aug 3 2020
...FLASH FLOOD WATCH IN EFFECT FROM 10 PM EDT THIS EVENING THROUGH
TUESDAY EVENING...
This Hazardous Weather Outlook is for east central Pennsylvania and
northeast Pennsylvania.
.DAY ONE...This afternoon and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Flash Flood Watch.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Flash Flood Watch.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.
MDZ008-012-015-019-020-042000-
Cecil-Kent MD-Queen Annes-Talbot-Caroline-
332 PM EDT Mon Aug 3 2020
...TROPICAL STORM WARNING IN EFFECT...
...FLASH FLOOD WATCH IN EFFECT FROM 10 PM EDT THIS EVENING THROUGH
TUESDAY EVENING...
...COASTAL FLOOD WATCH IN EFFECT FROM TUESDAY MORNING THROUGH LATE
TUESDAY NIGHT...
This Hazardous Weather Outlook is for northeast Maryland.
.DAY ONE...This afternoon and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Tropical Storm Warning.
Flash Flood Watch.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Tropical Storm Warning.
Flash Flood Watch.
Coastal Flood Watch.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.
DEZ001>003-NJZ001-007>010-012-013-015>023-027-PAZ070-071-101>106-
042000-
New Castle-Kent-Inland Sussex-Sussex-Warren-Morris-Hunterdon-
Somerset-Middlesex-Western Monmouth-Mercer-Salem-Gloucester-Camden-
Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May-
Southeastern Burlington-Delaware-Philadelphia-Western Chester-
Eastern Chester-Western Montgomery-Eastern Montgomery-Upper Bucks-
Lower Bucks-
332 PM EDT Mon Aug 3 2020
...TROPICAL STORM WARNING IN EFFECT...
...FLASH FLOOD WATCH IN EFFECT FROM 10 PM EDT THIS EVENING THROUGH
TUESDAY EVENING...
This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, central New Jersey, northern New
Jersey, northwest New Jersey, southern New Jersey and southeast
Pennsylvania.
.DAY ONE...This afternoon and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Tropical Storm Warning.
Flash Flood Watch.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Tropical Storm Warning.
Flash Flood Watch.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.
DEZ004-NJZ014-024>026-042000-
Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May-
Coastal Atlantic-Coastal Ocean-
332 PM EDT Mon Aug 3 2020
...TROPICAL STORM WARNING IN EFFECT...
...FLASH FLOOD WATCH IN EFFECT FROM 10 PM EDT THIS EVENING THROUGH
TUESDAY EVENING...
...HIGH SURF ADVISORY IN EFFECT FROM 8 AM TUESDAY TO MIDNIGHT EDT
TUESDAY NIGHT...
...HIGH RIP CURRENT RISK IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY EVENING...
This Hazardous Weather Outlook is for southern Delaware, central
New Jersey and southern New Jersey.
.DAY ONE...This afternoon and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Tropical Storm Warning.
Flash Flood Watch.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Tropical Storm Warning.
Flash Flood Watch.
High Rip Current Risk.
High Surf Advisory.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.
ANZ430-431-450>455-042000-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
332 PM EDT Mon Aug 3 2020
...TROPICAL STORM WARNING IN EFFECT...
This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.
.DAY ONE...This afternoon and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Tropical Storm Warning.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Tropical Storm Warning.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.
MPS
In the hours before
Special weather statement, Aug 3, 2:05 PM EST, 3 hours 56 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
305 PM EDT Mon Aug 3 2020
DEZ003-031930-
Inland Sussex-
305 PM EDT Mon Aug 3 2020
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL SUSSEX COUNTY...
At 304 PM EDT, a strong thunderstorm was located near Sycamore, or
near Georgetown, moving northeast at 25 mph.
Wind gusts up to 40 mph are possible with this storm.
Heavy rainfall is also occurring with this storm...and may cause
ponding on roadways and poor drainage areas. Do not drive your
vehicle through flooded roadways.
Occasional cloud to ground lightning is occurring with this storm.
Lightning can strike 15 miles away from a thunderstorm. If you see
lightning or hear thunder seek a safe shelter inside a building or
vehicle.
Locations impacted include...
Georgetown, Milton, Ellendale and Sycamore.
LAT...LON 3852 7545 3855 7555 3888 7551 3879 7522
TIME...MOT...LOC 1904Z 202DEG 21KT 3864 7545
Robertson
Special weather statement, Aug 3, 2:27 PM EST, 3 hours 34 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
327 PM EDT Mon Aug 3 2020
DEZ002-003-032015-
Inland Sussex-Kent-
327 PM EDT Mon Aug 3 2020
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL SUSSEX AND
SOUTHEASTERN KENT COUNTIES...
At 324 PM EDT, a strong thunderstorm was located near Georgetown,
moving northeast at 25 mph.
Wind gusts up to 45 mph are possible with this storm.
Heavy rainfall is also occurring with this storm...and may cause
ponding on roadways and poor drainage areas. Do not drive your
vehicle through flooded roadways.
Occasional cloud to ground lightning is occurring with this storm.
Lightning can strike 15 miles away from a thunderstorm. If you see
lightning or hear thunder seek a safe shelter inside a building or
vehicle.
Locations impacted include...
Georgetown, Milford, Milton, Ellendale and Big Stone Beach.
LAT...LON 3868 7535 3873 7547 3913 7537 3902 7505
TIME...MOT...LOC 1924Z 202DEG 21KT 3875 7539
Robertson
Special weather statement, Aug 3, 2:40 PM EST, 3 hours 21 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
340 PM EDT Mon Aug 3 2020
MDZ015-019-032015-
Queen Anne's-Talbot-
340 PM EDT Mon Aug 3 2020
...A STRONG THUNDERSTORM WILL AFFECT TALBOT AND SOUTHWESTERN QUEEN
ANNE'S COUNTIES...
At 340 PM EDT, a strong thunderstorm was located near Oxford, or 11
miles northwest of Cambridge, moving north at 25 mph.
Wind gusts up to 45 mph are possible with this storm.
Heavy rainfall is also occurring with this storm...and may cause
ponding on roadways and poor drainage areas. Do not drive your
vehicle through flooded roadways.
Occasional cloud to ground lightning is occurring with this storm.
Lightning can strike 15 miles away from a thunderstorm. If you see
lightning or hear thunder seek a safe shelter inside a building or
vehicle.
Locations impacted include...
Easton, Talbot, Trappe, St. Michaels, Oxford, Tilghman Island,
Hambleton, Skipton and Copperville.
LAT...LON 3883 7631 3884 7637 3890 7636 3883 7629
3885 7627 3890 7630 3879 7620 3891 7625
3891 7602 3859 7605 3868 7621 3876 7622
3871 7628 3878 7629 3876 7632 3867 7634
3876 7638
TIME...MOT...LOC 1940Z 181DEG 20KT 3867 7625
RobertsonSpecial weather statement, Aug 3, 5:19 PM EST, 42 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
619 PM EDT Mon Aug 3 2020
NJZ016-021-032245-
Salem-Cumberland-
619 PM EDT Mon Aug 3 2020
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CUMBERLAND AND
SALEM COUNTIES...
At 619 PM EDT, a strong thunderstorm was located over Newport
Meadows, or 9 miles west of Bridgeton, moving northeast at 30 mph.
Wind gusts up to 45 mph are possible with this storm.
Heavy rainfall is also occurring with this storm...and may cause
ponding on roadways and poor drainage areas. Do not drive your
vehicle through flooded roadways.
Occasional cloud to ground lightning is occurring with this storm.
Lightning can strike 15 miles away from a thunderstorm. If you see
lightning or hear thunder seek a safe shelter inside a building or
vehicle.
Locations impacted include...
Vineland, Bridgeton, Salem, Woodstown, Alloway, Quinton, Elmer,
Greenwich, Shiloh, Olivet, Hancocks Bridge, Newport Meadows, Hope
Creek, Seabrook Farms, Rosenhayn and Centerton.
LAT...LON 3946 7556 3969 7532 3969 7530 3968 7525
3967 7525 3966 7522 3955 7505 3932 7538
TIME...MOT...LOC 2219Z 220DEG 25KT 3944 7540
RobertsonSpecial weather statement, Aug 3, 5:32 PM EST, 29 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
632 PM EDT Mon Aug 3 2020
NJZ016>019-021-022-027-032300-
Northwestern
Burlington-Salem-Cumberland-Camden-Atlantic-Gloucester-Southeastern
Burlington-
632 PM EDT Mon Aug 3 2020
...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN
ATLANTIC...CUMBERLAND...SALEM...CAMDEN...GLOUCESTER AND SOUTHERN
BURLINGTON COUNTIES...
At 631 PM EDT, radar indicated a cluster of strong thunderstorms
were located along a line extending from Woodstown to near Elwood-
Magnolia. Movement was northeast at 25 mph.
Wind gusts up to 40 mph are possible with this storm.
Heavy rainfall is also occurring with this storm...and may cause
ponding on roadways and poor drainage areas. Do not drive your
vehicle through flooded roadways.
Occasional cloud to ground lightning is occurring with this storm.
Lightning can strike 15 miles away from a thunderstorm. If you see
lightning or hear thunder seek a safe shelter inside a building or
vehicle.
Locations impacted include...
Vineland, Millville, Bridgeton, Cumberland, Deptford, West Deptford,
Glassboro, Lindenwold, Hammonton, Pennsville, Woodbury, Pitman,
Clayton, Berlin, Shamong, Paulsboro, Salem, Buena, Laurel Lake and
Woodstown.
This includes the following highways...
New Jersey Turnpike between exits 1 and 2.
Interstate 295 in New Jersey between mile markers 15 and 22.
Atlantic City Expressway between mile markers 19 and 44.
If outdoors, consider seeking shelter inside a building.
LAT...LON 3922 7504 3958 7558 3986 7524 3977 7443
TIME...MOT...LOC 2231Z 211DEG 21KT 3965 7535 3958 7477
Robertson
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 907447, 907448, 907449, 907452, 907466, 907451, 907453, 907454, 907460, 907455, 907461, 907462, 907456, 907457, 907458, 907459, 907467, 907463, 907464, 907465, 907468, 907469, 907470, 907471, 907472, 907473, 907474.